# SDR SWAA2021092422184

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737*
- Aircraft serial: 27851
- Aircraft time: 77,953 hours, 46,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ESCAPE SLIDES ON BOTH FWD ENTRY DOOR AND FWD SERVICE DOOR ARE HANGING UNUSUALLY LOW BELOW THEIR CONTAINERS ; / [01] READJUSTED BOTH FWD ENTRY AND FWD SVC DOOR EMERGENCY ESCAPE SLIDES PER 25-66-00
